# SDR JIKA2014041001

- Difficulty date: April 10, 2014
- Submitted: April 29, 2014
- Operation: Air carrier
- Aircraft: N59820
- Make and model: Piper PA-31-350
- Aircraft serial: 317652073
- Aircraft time: 22,606 hours, 25,547 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Bowl
- Part number: AN62341
- Condition: Cracked
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF,  TOWER NOTICE SOMETHING STREAMING FROM ACFT.  AS A PRECAUTION PILOT CHECKED BOTH WINGS, ALL FOUR FUEL CAPS, FOR SUBSTANCE STREAMING FROM ACFT, NO VISIBLE SIGNS OF ANY SUBSTANCE STREAMING FROM ACFT.  RETURNED TO DEPARTURE, AFTER PILOT SELECTED MLG HANDLE IN DOWN POSITION MLG POSITION INDICATOR DID NOT INDICATE THREE GREEN LIGHTS FOR MLG IN DOWN & LOCK POSITION.  PERFORMED MANUAL MLG EXTENSION & RECEIVED THREE GREEN DOWN & LOCK INDICATION, LANDED WITHOUT FURTHER INCIDENT.  TROUBLESHOOTING REVEALED RT ENGINE FILTER BOWL CRACKED & BLOWN OUT O-RING SEAL,  REPLACED FILTER BOWL & O RING.
